# SDR UPS97221855

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- Engine: 727qf
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  P/D.  ON PREDEPARTURE CK FOUND ENTRY DOOR EMERGENCY EXIT LIGHT NOT WORKING FROM ARM SWITCH, BUT WORKS FROM SWITCH ON LIGHT ASSY ITSELF.  REMOVED AND REPLACED ENTRY DOOR EMER EXIT LIGHT ASSY IAW MM 33-50-00 EMER EXIT LIGHTS.  OPS CK NORMAL.   P/N ON 10-0067-9, P/N OFF SAME.  S/N ON 20195, S/N OFF 4249.
